# SDR VNAA2013012900010

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 21,292 hours, 21,608 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0664
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 20,647 hours, 20,975 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER CAS MESSAGE OCCURRED FROM SELECTION OF FLAPS 20 DEGREES TO 30 DEGREES ON APPROACH.  CREW COMPLETED QRH (QUICK REFERENCE HANDBOOK) AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM PER FIM (FAULT ISOLATION MANUAL), REMOVED AND REPLACED FLAP CONTROL LEVER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
